# SDR CALA2024102800937

- Difficulty date: October 25, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 96,938 hours, 13,703 cycles
- System (JASC): 3400 · Navigation System
- Part: Warning Message
- Condition: False Indication
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

AILOCKOUT / ENG EEC MODE L AND R / ELEV FEEL / RUDDER RATIO ALL SEEN AFTER FO IAS FAIL.DUE TO THE RELATED FAULT MESSAGES IT'S NECESSARY TO PERFOM THESE TESTS AS FOLLOW: TEST RUDDER RATIO-CHANGER SYSTEM USING YSM BITE IAW AMM 27-21-00-715-001-002, EEC STATIC TEST IAW AMM 71-00-00-725-268-H03, AILERON LOCKOUT MECHANISM IAW AMM 27-11-44-422-016 STEP I (INSTALLATION TEST), AIR DATA REFERENCE SYSTEM TEST IAW AMM 34-26-00-345-046 STEP R AND ELEVATOR FEEL SYSTEM TEST IAW AMM 27-31-00-735-198. PERFORMED AILERON LOCKOUT TEST REF AMM 27-11-44-422-016 STEP I. NO FAULT FOUND. ACFT OK FOR FLIGHT. PERFORMED TEST ENG EEC MODEL L AND R REF AMM 71-00-00-725-268-H03. NO FAULT FOUND. ACFT OK FOR FLIGHT. PERFORMED ELEV FEEL TEST REF AMM 27-31-00-735-198 AND RUDDER RATIO TEST REF AMM 27-21-715-001-002, ALL TESTS OK. ACFT OK FOR FLIGHT. PERFORMED ELEV FEEL TEST REF AMM 27-31-00-735-198 AND RUDDER RATIO TEST REF AMM 27-21-715-001-002, ALL TESTS OK. ACFT OK FOR FLIGHT. PERFORMED INSPECTION IN THE WORK THAT WAS PERFORMED IN ALL REPORTED ITEMS, ALL TESTS ARE PASSED IN SATISFACTORY CONDITIONS AND THE AIRPLANE CAN BE RETURNED TO OPERATION.  PERFORMED AIR DATA REFERENCE SYSTEM TEST IAW AMM 34-26-00-345-046 STEP R, NOT FOUND FAULT ACFT OK FOR FLIGHT. THE INSPECTOR  HAVE BEEN ACCOMPLISHED INSPECTION IN THE WORK RELATED TO, AIR DATA REFERENCE SYSTEM TEST IAW AMM 34-26-00-345-046 STEP "R" TEST PASSED IN SATISFACTORY CONDITIONS AND THE AIRPLANE CAN BE RETURNED TO OPERATION.
